Please enter verification code
Weak Insertion of an α−Continuous Function
Mathematics Letters
Volume 2, Issue 3, June 2016, Pages: 25-27
Received: Aug. 23, 2016; Accepted: Oct. 12, 2016; Published: Oct. 19, 2016
Views 2958      Downloads 91
Majid Mirmiran, Department of Mathematics, University of Isfahan, Isfahan, Iran
Article Tools
Follow on us
A sufficient condition in terms of lower cut sets are given for the weak α−insertion property and the weak insertion of an α−continuous function between two comparable real-valued functions. Also several insertion theorems are obtained as corollaries of this result.
Weak Insertion, Strong Binary Relation, Preopen Set, Semi-Open Set, α−Open Set, Lower Cut Set
To cite this article
Majid Mirmiran, Weak Insertion of an α−Continuous Function, Mathematics Letters. Vol. 2, No. 3, 2016, pp. 25-27. doi: 10.11648/
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
H. H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math, 8(1964), 351-360.
A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On pre-continuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
N. Levine, Semi-open sets and semi-continuity in topological space, Amer. Math. Monthly, 70(1963), 36-41.
M. Przemski, A decomposition of continuity and α−continuity, Acta Math. Hungar, 61(1-2)(1993), 93-98.
J. Dontchev, The characterization of some peculiar topological space via α− and β−sets, Acta Math. Hungar, 69(1-2)(1995), 67-71.
M. Ganster and I. Reilly, A decomposition of continuity, Acta Math. Hungar, 56(3-4)(1990), 299-301.
V. Ptk, Completeness and open mapping theorem, Bull. Soc. Math. France, 86(1958), 41-74.
T. Husain, Almost continuous mappings, Prace Mat, 10(1966), 1-7.
H. Blumberg, New properties of all functions, Trans. Amer. Math. soc., 24(1922), 113-128.
M. Katˇetov, On real-valued functions in topological spaces, Fund. Math, 38(1951), 85-91.
M. Katˇetov, Correction to, “On real-valued functions in topological spaces”, Fund. Math., 40(1953), 203-205.
F. Brooks, Indefinite cut sets for real functions, Amer. Math. Monthly, 78(1971), 1007-1010.
E. Lane, Insertion of a continuous function, Pacific J. Math, 66(1976), 181-190.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186